# SDR REXA2016101102041

- Difficulty date: October 11, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 20,055 hours, 12,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 373-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL 9 IS CORRODED BETWEEN BS 373 TO 379.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07 AND REO 670-53-00-343.
